# SDR FDEA202504120653

- Difficulty date: April 12, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Zone 600 Flap
- Component: Flap, Airbus
- Component part number: A57960650003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON RH O/B FLAP UPR SKIN   AT RIB27,T/E-2" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING DOUBLER REPAIR ON RH O/B FLAP UPR SKIN AT RIB27,T/E-2" WAS   EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:6-5750-T0321487 A,   TITLE:WINGS - FLIGHT SURFACES - RH OUTER FLAP - TRAILING EDGE UPPER SKIN CORROSION   UNDERNEATH STATIC DISCHARGER,THE REPAIR IS CATEGORY A AND CLASSIFIED AS MAJOR PER   GMM 6-2-100. "MAJOR REPAIR"
